Question and Answer
You might find answers to your questions below. If not, click Ask a Question below to get help from our team of experts.
Ask a Question
Active Ingredient (in each tablet): Diphenhydramine HCI 25 mg (Antihistamine). Inactive Ingredients: Croscarmellose Sodium, D & C Red # 27, Dicalcium Phospate, Magnesium Stearate, Microcrystaline Cellulose, Opadry Clear, Titanium Dioxide.